MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ASCOPE ACLAVE HD 4MM X 30 DEG; ARTHROSCOPE

SMITH & NEPHEW, INC. ASCOPE ACLAVE HD 4MM X 30 DEG; ARTHROSCOPE
Model Number 72202087
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that during headdress repair surgery, the lens at the end of the optic in the arthroscope 30-degree autoclavable was cracked and provided a black image.A backup device was available to complete the procedure with no significant delay or patient injuries.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
Internal complaint reference (b)(4).The reported device, used in treatment was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.The provided product identification information did not match any known release of this part and thus a manufacturing record review could not be conducted.A complaint history review concluded this was a repeat issue.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.

Brand Name
ASCOPE ACLAVE HD 4MM X 30 DEG
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key11723287
Report Number3003604053-2021-00169
Device Sequence Number14364233
Product Code HRX
UDI-Device Identifier03596010616869
UDI-Public03596010616869
Combination Product (Y/N)N
Initial Reporter CountryTS
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72202087
Device Catalogue Number72202087
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/04/2021
Supplement Date Received by Manufacturer10/04/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1